Nexium constipation

Common Questions and Answers about Nexium constipation

nexium

what are the symptons of 40mg nexium?
I have been taking Nexium for a couple of years. I have tried other options in the past but it seems to be the most effective. About 1 1/2 months ago I was laid off of work and lost my health insurance and can no longer afford Nexium. I have to use Prilosec now, any way I made the switch about 1 week ago. I feel nauseated, don't have much of an appetite, none of the things that I used to like to eat appeal to me now, is this due to no longer taking Nexium?
My last endoscopy/colonoscopy was about 2 years ago with a small benign polyp removed. I currently use 40 mg Nexium daily, which does not prevent the heartburn for 24 hours. For the last 6 months, when I take my Nexium I get severe heartburn and have to eleviate it with Tums! Any suggestions??
I have been taking nexium for the past few months due to gerd. I also wonder how it works.
I've been on nexium, 4mg, 2x a day, and I'm wondering if anyone knows what kinds of side effects this medicine has after taking for a while. I've been on it for about half a year now, and for the past month I've just been really sickly - colds, sore throats, low grade fevers, etc. Does this sound like something continued use of Nexium would do?
Can I take Nexium and Synthroid (generic of synthroid) at the same time in the morning? Both have to be taken in the morning on an empty stomach, an hour or so before a meal. I stopped the Nexium since starting the Synthroid a couple of weeks ago because I was afraid to take both together and thought the synthroid was more important, but am now back to having digestive problems that the Nexium helped.
I have recently stopped taking Nexium after @ 8 or 9 years.When I turned 40 my health went down the pooper and I've had numerous health issues making me re-evaluate what I'm putting into my body.So,long story short,with the help of my primary doc that I've seen for 20 years and my naturopathic doc,I've stopped taking the Nexium about 10 days ago.Even tho I gradually went off of it,I'm having one HECK of a time with what I think is rebound or withdrawl symptoms.
I have Barretts esophagus and have been taking nexium 40mg and the like for 10 years or more.I just had a colonoscopy which showed polyps. My last colonoscopy was 2 years ago and there were no polyps. My G.I. Doc said that these polyps were the result of taking Nexium type meds. I had the colonoscopy along with my endoscopy which was clear. Has anyone heard of these types of meds causing polyps ????
I read Prilosec and Prevacid are about the same. What about Nexium-can it work better, cut down constipation, cramping, gas bloating, spasms?
When I met with my doctor she decided to put me on Nexium (which is stronger than 2 previcid tablets) because I was experiences burning and some chest tightness. I started the Nexium on a Friday evening. Then took a second Nexium Saturday morning (next day). Wow I was having chest pains and my chest felt even tighter and heavier. I hadn't had any chest pains and upper stomach pains before. It was horrible.
Well it has been nine days since my primary increased my Nexium 40mg to 2x a day. I have since then tried to be vigilant about what I eat, when I can eat.And not to eat anything latter at night. Also I am taking ondansetron 4 mg, it says 1 every 8 hours or as needed for nausea and vomiting. But my problems is more cramping under my sternum, it becomes in the realm of 7-8 on a 1-10, pain scale.
Hi all! I have had gastritis for about four years now and have been on Nexium for about three. A year ago my doctor had me start taking it every other day instead of everyday. I have heard so many great things about Glutagenics and it healing the stomach lining. I was just wondering if anybody knows if I can take both Nexium and Glutagenics at the same time? I thought it would be okay since Glutagenics is natural. Or maybe it would be better to take GLutagenics on the days I don't take Nexium?
I'm wondering if Prevacid can cause constipation? I was diagnosed with GERD/reflux a year ago after an endoscopy exam and symptoms of very severe heartburn with some pain. I was prescribed 30mg of Prevacid twice daily and it has completely stopped all my symptoms. However, I bagan to experience constipation about 6 5 or 6 weeks after starting the Prevacid. I tried other proton pump inhibitors (like Nexium and protonix) but they don't stop the reflux and heartburn as well as prevacid.
Does anyone know if prevacid causes constipation? I was prescribed prevacid for GERD, and have had constipation since third of fourth week of treatment. It helps my refulx better than any or PPI. Anyone else become have constipation on prevacid?
I do have tachycardia, Pvcs and one history of Atrial Fib in 2001.I have had constipation, and pain above the belly button that comes and go at times produce swelling and discomfort.I have had constipation for about 3 months now consistantly.I cant take anything with a stimulant due to the tachycardia.At times will get this pain above my stomach which causes swelling and to the point I have to lie down to get any relief.
It is a bacteria that can penetrate the thick mucus lining in the stomach and causes ulcers. Protonix can cause constipation. I recently failed both Nexium and Protonix due to side effects. But the constipation was terrible despite everything I threw at it. I don't like taking laxatives or suppositories as they make you gut 'lazy'. Just drank tons of liquids and fiber, exercise helped. But I had to stop the meds for other reasons, like muscle pain.
Recently I have had little to no appetite, the idea of food is disgusting, and can only manage liquids or cereals and soups. I have had horrible bouts of constipation and also stinky, foul burps, not to mention gas that when it passes smells disgusting. I am a 48 year old diabetic female. I take metformin 2000mg daily, Bydurea once a week, venafaxine HCL 150 mg, glimepiride 4 mg, and Nexium 20 mg. Is there something that I can do to change these symptoms?
Am I correct in concluding Nexium = no acid = changing structure of intestinal process=constipation=bacterial overgrowth? What about the aching? Malabsorption? HELP! and thank you to all that know the answers!
I also had been taking nexium for many years. I stopped taking it, but he wanted me to start again. Obediently I did, but I stopped again in May. I am open for any suggestions.
I called my doctor back and she referred me to a gastroenterologist who in turn prescribed me Nexium. My dad takes Nexium because he has heartburn and trouble swallowing, so I was surprised when this medicine was prescribed to me when our symptoms are completely different. I made sure to tell the specialist that I didn't really have heartburn, that my primary concern was all the gas, diarrhea, and frequent trips to the bathroom.
I switched my Acid Reflux medicine from Acifex to Nexium two weeks ago and it is working great relieving me of my acid reflux related Asthma. My problem now on Nexium is chronic constipation concerning incomplete bowel movements, painful trapped gas and bloating that will trigger some reflux symptoms. I have suffered with constipation for the last two years, recently a high fiber diet has helped along with benefiber or Pysillium husk three times a day.
Start taking Nexium again and QUIT stopping it when feeling good! Reminder to self: Laryngopharyngeal reflux (LPR) !!
Considering that one possible side effect of Nexium is constipation and it's not made to treat constipation, that may not be the best idea. See a doctor or speak with the drugstore pharmacist for advice on an effective treatment. Good luck!
He was on Nexium. 15 days back he stopped nexium . But these chest pain and tightness disappeared after stopping nexium. And heis getting stomach acid comming in to his throat. He has cleared all primary health checkups like Blood reports, ECG, X-ray, even endoscopy. every thing is normal except he is is havind hialtle hernia. Now what to do?
The last year it has gotten worse where I occasionally wake up with back and throat pain but it is quickly resolved by getting up, moving around and taking tums. I have been to many gastro dr.s, have been on nexium and zantac and am mostly constipated (wondering if I have IBS-C?) For some reason, I am petrified of having pancreatic cancer and worry that the back pain could be this.
Why does GERD cause stomach pain? Is it the acid? Also, how long does it take Nexium to work? Is it true that Nexium could cause back pain?
I go from having boughts of constipation to boughts of loose stools with a yellow color on the toilet paper with alot of gas and upper stomach pain right after I eat. Has anyone else had these symptoms?
I have pain in the place where my Esophagus and Stomach meet and I get heart burn, bloating and constapation. My Doctor has me on Nexium 40 mil. twice a day and I still suppliment with tums. Will a colon cleanse solve my problem? I am desparate to feel normal again.
MedHelp Health Answers